Some results on uniqueness of meromorphic solutions of difference equations
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 959-970
https://doi.org/10.4134/CKMS.c170004
Published online October 31, 2017
Zong Sheng Gao, Xiao Ming Wang
Beihang University, Beihang University
Abstract : In this paper, we investigate the transcendental meromorphic solutions with finite order of two different types of difference equations \begin{align*} \sum_{j=1}^{n}a_jf(z+c_j)=\frac{P(z,f)}{Q(z,f)}=\frac{\sum_{k=0}^{p}b_kf^k}{\sum_{l=0}^{q}d_lf^l} \end{align*} and \begin{align*} \prod_{j=1}^{n}f(z+c_j)=\frac{P(z,f)}{Q(z,f)}=\frac{\sum_{k=0}^{p}b_kf^k}{\sum_{l=0}^{q}d_lf^l} \end{align*} that share three distinct values with another meromorphic function. Here $a_j$, $b_k$, $d_l$ are small functions of $f$ and $a_j\not\equiv 0(j=1,2,\ldots,n)$, $b_p\not\equiv 0$, $d_q\not\equiv 0$. $c_j\neq 0$ are pairwise distinct constants. $p$, $q$, $n$ are non-negative integers. $P(z,f)$ and $Q(z,f)$ are two mutually prime polynomials in $f$.
Keywords : uniqueness, meromorphic solution, difference equations
MSC numbers : 30D35, 34M05, 39A10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd